# SDR ASAA2018122127503

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,715 hours, 13,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT ON DURING RECALL, MASTER CAUTION RESET NEXT RECALL, NO OTHER PROBLEM NOTED. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE CHECK PER B737-800 FIM 21-62 TASK 801 ON BOTH CONTROLLERS OPS CHECKS NORMAL NO DEFECTS NOTED, OK FOR SERVICE.
